# SDR CA070420003

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 32,952 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Part time: 34,704 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND, WHEN FLIGHT ATTENDANTS UNDERGOING RECURRENT TRAINING ATTEMPTED TO OPEN FWD RT EMERG EXIT DOOR, WERE UNABLE TO GET DOOR OPEN. MAINTENANCE CALLED TO ASSIST AND REQUIRED TWO ENGINEERS (ONE ON INSIDE HANDLE AND ONE ON OUTSIDE HANDLE) TO GET DOOR OPEN . MAINTENANCE INSPECTED AND LUBRICATED INTERNAL DOOR MECHANISM, DOOR RE-INSTALLED AND FUNCTIONED WITH NORMAL OPENING FORCE. (TC NR 20070420003)
